# SDR CALA2021110102011

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 87,312 hours, 33,367 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: D5237112120200
- Condition: None
- Location: Fr54a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATE DIP LOG PAGE PER ECRA 5230-02157 PART 1A 3 TO ACCOMPLIS H A PERMANENT REPAIR ON THE AFT CARGO DOOR FR54A PER PART 3 OF L ATEST REV OF ECRA 5230-02157 ON OR BEFORE APRIL 29, 2022. ACCOMPLISH A PERMANENT REPAIR ON THE AFT CARGO DOOR FR 54A PER P ART 3 OF LATEST REV OF ECRA 5230-02157 ON OR BEFORE APRIL 29, 2022.
